# SDR FCPR200400014

- Difficulty date: April 30, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N591DK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600591
- Engine: Pwa PW535A
- System (JASC): 5280 · Landing Gear Doors
- Part: Fairing
- Part number: 05213115
- Condition: Missing
- Location: Lt Mlg
- Part time: 515 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN LANDING GEAR FAIRING DEPARTED AIRCRAFT IN FLIGHT DUE TO FAILURE OF 1 AN525-10R18 FASTENER THAT SECURES UPPER PART OF DOOR TO TRUNNION.  THE HEAD OF THE FASTENER IS MISSING.  PHILLIPS HEAD DESIGN SEEMS TO HAVE WEAKENED THE FASTENER.  RECOMMEND A STRONGER FASTENER FOR THIS TENSION LOAD.
